advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[1, 2006] 

Journal of Electrical Engineering, Vol 57, 1 (2006) 42-46

RECURSIVE IDENTIFICATION OF HAMMERSTEIN SYSTEMS WITH POLYNOMIAL NONLINEARITIES

Jozef Vörös

   The paper deals with recursive identification of nonlinear dynamic systems using Hammerstein models with two-segment polynomial nonlinearities. A special form of Hammerstein model is considered, which is linear-in-parameters. The proposed algorithm is a direct application of the known recursive least squares method supplemented with the estimation of internal variables.

Keywords: nonlinear systems, recursive identification, Hammerstein model, polynomial nonlinearity


[full-paper]


© 1997-2020  FEI STU Bratislava